CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Galkowski-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Number of items: 1.

Bruno, Oscar P. and Galkowski, Jeffrey (2020) Domains without dense Steklov nodal sets. Journal of Fourier Analysis and Applications, 26 (3). Art. No. 45. ISSN 1069-5869. https://resolver.caltech.edu/CaltechAUTHORS:20190906-093833395

This list was generated on Thu Aug 13 05:03:02 2020 PDT.